Header

UZH-Logo

Maintenance Infos

A convolution inequality


Pycia, Marek (1999). A convolution inequality. Aequationes Mathematicae, 57(2-3):185-200.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

1 download since deposited on 08 Jun 2018
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Uncontrolled Keywords:Functional inequality, integral convolution inequality, functions convex on a restricted domain
Language:English
Date:May 1999
Deposited On:08 Jun 2018 08:20
Last Modified:25 Apr 2019 07:18
Publisher:Springer
ISSN:0001-9054
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s000100050076

Download

Content: Published Version
Filetype: PDF - Registered users only
Size: 359kB
View at publisher